Alert archive / Minnesota / Special Weather Statements in 2009

Special Weather Statement, NWS Twin Cities, MN

June 19, 2009Freeborn County, Steele County, Waseca County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jun 19, 2009, 7:56 PM CDT for Freeborn County, Steele County, Waseca County, Minnesota. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2009, 7:56 PM CDT (00:56 UTC)
Expired
Jun 19, 2009, 8:45 PM CDT
In force
49 min
Issued by
NWS Twin Cities, MN

Counties Freeborn County, MN, Steele County, MN, Waseca County, MN

The radar

The Minneapolis radar (KMPX), 120 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 0.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2009-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 423 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2009-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
423 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1486 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS83 KMPX 200056
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
756 PM CDT FRI JUN 19 2009

MNZ084-085-092-093-200145-
FARIBAULT-FREEBORN-STEELE-WASECA-
756 PM CDT FRI JUN 19 2009

...THUNDERSTORMS MOVING OVER FARIBAULT...FREEBORN...STEELE AND 
WASECA COUNTIES THROUGH 845 PM CDT...

AT 752 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR WASECA...OR 9 MILES NORTHEAST OF OTISCO. THIS STORM
WAS MOVING EAST SOUTHEAST AT 20 MPH.  ANOTHER STRONG STORM WAS 
LOCATED NEAR NEW RICHLAND...AND ANOTHER NEAR WELLS.   

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...             
  DEERFIELD.
  CLINTON FALLS.
  OWATONNA.
  ELLENDALE.
  STEELE CENTER.
  ALDEN.
  ALBERT LEA.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4349 9400 4417 9355 4417 9308 4351 9305
TIME...MOT...LOC 0053Z 292DEG 19KT 4405 9347

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 19, 6:38 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jun 19, 6:38 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
638 PM CDT FRI JUN 19 2009

.AVIATION... /00Z TAF ISSUANCE/

UPPER TROF BISECTS THE STATE FROM NE TO SW ATTM WITH CLUSTERS OF
THUNDERSTORMS ALONG THE AXIS. MAIN THREAT OUT THE GATE WILL BE AT
KMSP BETWEEN 20/00Z-02Z. GUST FRONT WILL PRECEDE THE THUNDERSTORMS
THAT ARE OVER THE NW PART OF THE TWIN CITIES WITH GUSTS TO 25
KNOTS EXPECTED. HARD TO PLACE TIMING AT OTHER SITES THIS EVENING
WITH THE WIDELY SCATTERED NATURE ALONG WITH WEAKENING FORECAST ON
THE WRF RAPID REFRESH BETWEEN 20/02Z-04Z. CLEARING WILL OCCUR
OVERNIGHT WITH SURFACE WINDS DIMINISHING. NAM BUFKIT FOG TECHNIQUE
INDICATING A NEARLY VERTICAL HYDROLAPSE WITH SOME FOG LIKELY AT
ALL BUT KMSP. HIGH PRESSURE WILL BUILD OVER THE AREA ON SATURDAY.
CU RULE IS NEGATIVE INTO EARLY AFTERNOON FOR EASTERN MN AND WEST
CENTRAL WI. THEREFORE...INDICATED SOME FEW-SCT CU.

&&

.DISCUSSION... /ISSUED 307 PM CDT FRI JUN 19 2009/

UPPER AIR PATTERN HAS REMAINED RELATIVELY UNCHANGED THE LAST FEW
DAYS...WITH GENERAL TROUGHINESS OVER THE COASTS AND A BUILDING
SUBTROPICAL RIDGE OVER THE GULF COAST AND LOWER MS VALLEY. THIS
PATTERN IS FORECAST TO GENERAL STAY IN PLACE...WITH THE ONLY
SIGNIFICANT CHANGE COMING WITH THE SUBTROPICAL RIDGE...WHICH WILL
BE BUILDING NORTH UP THE MS VALLEY THROUGH THE WEEKEND.

FOR THIS EVENING...TWO DISTINCT WAVES CAN BE SEEN ON WATER VAPOR.
THE FIRST IS OVER NEBRASKA/FAR WRN IOWA AND IS ASSOCIATED WITH A
100+ KT JET STREAK. SEEING A LARGE CLUSTER OF STORMS OVER SW IOWA
IN RESPONSE TO THIS. BOTH OF THESE UPPER FEATURES ARE FORECAST TO
HEAD EAST ACROSS IOWA TONIGHT...AND EXPECT THIS CONVECTION TO HEAD
FOR NRN ILLINOIS WITH LLJ...MISSING THE AREA TO THE SOUTH. OTHER
WAVE IS AN ELONGATED TROUGH FROM SW MANITOBA INTO NRN NEBRASKA.
THIS WAVE IS JUST NOW MOVING INTO WRN MN. WITH SURFACE FRONT NOW
COMPLETELY THROUGH THE AREA...DEWPOINTS HAVE COME DOWN INTO THE
LOWER 60S..BUT ENOUGH MOISTURE IS AROUND TO GET ML CAPES INTO THE
1000 TO 2000 J/KG RANGE ACROSS WRN MN. THIS HAS BEEN ENOUGH TO
GENERATE SOME SCATTERED THUNDERSTORMS OUT WEST. AS THIS TROUGH
WORKS ACROSS THE AREA THIS EVENING...EXPECT SCATTERED CONVECTION
TO CONTINUE...BUT NOT ANTICIPATING ANY SEVERE WEATHER AS 0-6KM BULK
SHEAR VALUES ONLY RANGE FROM 20 TO 30 KTS. BEHIND THIS SHORTWAVE...
HIGHLY AMPLIFIED SHORTWAVE RIDGE WILL MOVE OVER CWA
SATURDAY...RESULTING IN A DRY...BUT WARM DAY WITH MID TO UPPER 80
HIGHS EXPECTED.

FOR SUNDAY...PIECE OF ENERGY IS FORECAST TO ROUND WEST COAST
TROUGH AND HEAD FOR THE NRN PLAINS AS A POTENT SHORTWAVE WITH AN
ASSOCIATED STRONG ELEVATED WARM FRONT. 12Z GUIDANCE IS IN GOOD
AGREEMENT WITH THIS SYSTEM...WITH THE GFS NOW COMING IN LINE WITH
WHAT THE ECMWF AND NAM HAVE BEEN SHOWING FOR AT LEAST A COUPLE OF
RUNS. WITH THE GFS...SEEING STRONG FRONTOGENESIS MOVING ACROSS
DURING THE DAY IN THE 850-700 MB LAYER ALONG WITH IMPRESSIVE
RELEASE OF ADIABATIC OMEGA ON THE 310K ISENTROPIC LEVEL. TO GO
ALONG WITH THIS...MOISTURE TRANSPORT ON 30 KT LLJ FEEDING INTO THE
FRONT IS ALL POINTING TOWARD THE POTENTIAL FOR AN ORGANIZED BAND
OF CONVECTION MOVING THROUGH DURING THE DAY ON SUNDAY AHEAD OF
THIS FRONT. BASED ON MOVEMENT H7 TROUGH...STILL LOOKS LIKE MN
COUNTIES HAVE BEST POTENTIAL FOR SEEING ACTIVITY...SO HAVE
CONTINUED TREND OF TAPERING POPS OFF INTO WI FOR SUNDAY. ONLY
CAVEAT TO THIS IS THAT THE SREF CONTINUES TO BE LESS AMPLIFIED WITH
THE WAVE THAN DETERMINISTIC MODELS. THIS LIKELY MEANS FAIR AMOUNT
OF SPREAD STILL EXISTS WITHIN INDIVIDUAL MODELS IN THE SREF...SO
HAVE KEPT POPS FOR THIS SYSTEM BELOW GUIDANCE ALONG WITH LOWERING
HPC QPF TO ACCOUNT FOR DISCREPANCIES OUT THERE.

FOR THE REST OF THE PERIOD...SUBTROPICAL RIDGE WILL GET
UNCOMFORTABLY CLOSE TO MN MONDAY AND TUESDAY...AND SHOULD SEE LOW
90S FOR HIGHS ACROSS LARGE PORTIONS OF THE AREA BOTH DAYS WITH
LOWS STRUGGLING TO GET BELOW 70. HPC BRINGS A FRONT INTO THE AREA
MONDAY NIGHT AND STALLS IT OUT ACROSS THE AREA THROUGH THE REST OF
THE FORECAST...SO BASICALLY KEPT 20 TO 30 POPS GOING THROUGH ALL
OF NEXT WEEK AS IT IS DIFFICULT THIS FAR OUT TO PEG DOWN WHEN ANY
SHORTWAVE WOULD MOVE THROUGH THE REGION.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

RAH/MPG
Hazardous weather outlook, Jun 19, 3:53 PM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
353 PM CDT FRI JUN 19 2009

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
202100-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
353 PM CDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING AS AN UPPER
LEVEL DISTURBANCE CROSSES THE OUTLOOK AREA. STORMS WILL BE MOST
WIDESPREAD IN THE EVENING ACROSS WESTERN MINNESOTA...WHERE PEAK
DAYTIME HEATING HAS RESULTED IN ENOUGH INSTABILITY TO GENERATE SCATTERED
THUNDERSTORMS NEAR THE UPPER LEVEL FEATURE. THIS ACTIVITY WILL
SHIFT EAST DURING THE NIGHT...DIMINISHING AFTER SUNSET. MOST OF
THESE STORMS WILL REMAIN BELOW SEVERE LEVELS...BUT ISOLATED PENNY
TO QUARTER SIZE HAIL WITH THE STRONGEST OF STORMS CAN NOT BE RULED
OUT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SUNDAY AND MONDAY
THROUGHOUT THE OUTLOOK AREA. MORE THUNDERSTORMS ARE PRESENTLY
EXPECTED DURING THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jun 19, 4:50 PM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
450 PM CDT FRI JUN 19 2009

MNZ049>051-057>059-192245-
BENTON-KANDIYOHI-MEEKER-SHERBURNE-STEARNS-WRIGHT-
450 PM CDT FRI JUN 19 2009

...THUNDERSTORMS MOVING INTO/DEVELOPING OVER BENTON...KANDIYOHI...
MEEKER...SHERBURNE...STEARNS AND WRIGHT COUNTIES THROUGH 545 PM
CDT...

AT 449 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES WEST OF FARMING TO
3 MILES SOUTHEAST OF LAKE HENRY TO SPICER. THESE STORMS WERE MOVING
SOUTHEAST AT 25 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  NEW LONDON.
  FARMING.
  HAWICK.
  AVON.
  RICHMOND.
  COLLEGEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4563 9410 4513 9432 4514 9461 4518 9513
      4545 9488 4567 9472
TIME...MOT...LOC 2149Z 297DEG 21KT 4554 9464 4542 9477
          4525 9498
Local storm report, Jun 19, 5:07 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
507 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             4 W BLOOMING PRAIRIE    43.87N 93.13W
06/17/2009  M3.00 INCH       STEELE             MN   PUBLIC

            PHOTOS RELAYED BY KTTC METEOROLOGIST. HAIL MEASURED 3.25
            INCHES.

0805 PM     HAIL             7 W OWATONNA            44.09N 93.37W
06/17/2009  M2.75 INCH       STEELE             MN   LAW ENFORCEMENT

            HAIL PHOTOGRAPHED AND MEASURED 2.75 INCHES ONE MILE
            NORTHEAST OF MERIDEN.

&&
LATE REPORTS. THANKS TO KTTC-TV AND WASECA COUNTY SHERIFFS
DEPARTMENT.

TDK
Special weather statement, Jun 19, 5:36 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
536 PM CDT FRI JUN 19 2009

MNZ049-051-058-059-192330-
MEEKER-SHERBURNE-STEARNS-WRIGHT-
536 PM CDT FRI JUN 19 2009

...THUNDERSTORMS MOVING OVER MEEKER...SHERBURNE...STEARNS AND WRIGHT
COUNTIES THROUGH 630 PM CDT...

AT 531 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ST AUGUSTA TO 4 MILES
SOUTHEAST OF WATKINS TO 5 MILES NORTHEAST OF GROVE CITY. THESE STORMS
WERE MOVING SOUTHEAST AT 25 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  KIMBALL.
  FAIRHAVEN.
  SOUTH HAVEN.
  CLEAR LAKE.
  DARWIN.
  HASTY.
  MAPLE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4539 9365 4513 9394 4498 9415 4510 9476
      4533 9455 4553 9419
TIME...MOT...LOC 2234Z 269DEG 22KT 4544 9413 4526 9433
          4520 9459
Special weather statement, Jun 19, 6:22 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
622 PM CDT FRI JUN 19 2009

MNZ059>062-200000-
ANOKA-HENNEPIN-RAMSEY-WRIGHT-
622 PM CDT FRI JUN 19 2009

AT 619 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR BUFFALO.

THIS STORM WAS MOVING EAST AT 25 MPH...INTO THE TWIN CITY METRO AREA.

PEA SIZE HAIL IS EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  RASSAT.
  BUFFALO.
  ROCKFORD.
  GREENFIELD.
  HANOVER.
  LORETTO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR...LAKE MINNETONKA OR ANY LAKE INTO THE METRO AREA...
BE PREPARED TO GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A
VEHICLE.
LIGHTNING CAN STRIKE OUT 15 MILES AWAY FROM THE PARENT THUNDERSTORM.
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING. MOVE TO SAFE SHELTER NOW.

DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4517 9319 4491 9329 4510 9406 4528 9399
TIME...MOT...LOC 2320Z 285DEG 21KT 4516 9390
Special weather statement, Jun 19, 6:39 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED MOVEMENT...
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
639 PM CDT FRI JUN 19 2009

MNZ059>062-200000-
ANOKA-HENNEPIN-RAMSEY-WRIGHT-
639 PM CDT FRI JUN 19 2009

AT 619 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR BUFFALO.

THIS STORM WAS MOVING SOUTHEAST AT 25 MPH...INTO THE TWIN CITY METRO
AREA.

PEA SIZE HAIL IS EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  RASSAT.
  BUFFALO.
  ROCKFORD.
  GREENFIELD.
  HANOVER.
  LORETTO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR...LAKE MINNETONKA OR ANY LAKE INTO THE METRO AREA...
BE PREPARED TO GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A
VEHICLE.
LIGHTNING CAN STRIKE OUT 15 MILES AWAY FROM THE PARENT THUNDERSTORM.
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING. MOVE TO SAFE SHELTER NOW.

DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4517 9319 4491 9329 4510 9406 4528 9399
TIME...MOT...LOC 2320Z 285DEG 21KT 4516 9390
Special weather statement, Jun 19, 7:56 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
756 PM CDT FRI JUN 19 2009

MNZ084-085-092-093-200145-
FARIBAULT-FREEBORN-STEELE-WASECA-
756 PM CDT FRI JUN 19 2009

...THUNDERSTORMS MOVING OVER FARIBAULT...FREEBORN...STEELE AND
WASECA COUNTIES THROUGH 845 PM CDT...

AT 752 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR WASECA...OR 9 MILES NORTHEAST OF OTISCO. THIS STORM
WAS MOVING EAST SOUTHEAST AT 20 MPH.  ANOTHER STRONG STORM WAS
LOCATED NEAR NEW RICHLAND...AND ANOTHER NEAR WELLS.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  DEERFIELD.
  CLINTON FALLS.
  OWATONNA.
  ELLENDALE.
  STEELE CENTER.
  ALDEN.
  ALBERT LEA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4349 9400 4417 9355 4417 9308 4351 9305
TIME...MOT...LOC 0053Z 292DEG 19KT 4405 9347

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 9:14 PM CDTSpecial Weather StatementMPXTodd61 min

Nearby

Special Weather Statements in Minnesota, 2009Every special weather statement in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.